# SDR DALA2024120311412

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 31,645 hours, 12,443 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Right Main Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0690850) RIGHT MAIN GEAR FORWARD TRUNNION BLOCK BUSHING, AT REAR SPAR, INBOARD BOTTOM BUSHING HAS CORROSION UNDER BUSHING, WHITE POWDER COMING OUT. INSTALLED FABRICATED WASHER AND COMPLETE REPAIR PER B737-900 SRM 57-20-90-2R-2.
